# SDR SWAA2024091015195

- Difficulty date: July 22, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-8 TO STR-9 CRACK INDICATION ON STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-8R TO STR-9R IN FORWARD GALLEY DOOR RH SIDE (1 E/A) CRACK LENGTH 0.450 INCH APPROX (2024-455162)<[01] REPLACED STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-8 TO STR-9 IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 9;10; 11 REV D. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTED STEP 1  REPLACED STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-8 TO STR-9 IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 9;10; 11 REV D FILLED AND LEVELED WITH BMS5-142 IAW BAC5000 AND DWG 141A8370 SHEET 10 FLAGNOTE 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB COMPLETED AND CERTIFIED RII
